# SDR WX0A2025121732673

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 53,220 hours, 37,891 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA REPORTS SMELL IN AFT ON DECENT W/BURNING EYES AND STOMACH ACHES. / C/W OIL TYPE SMELL PHASE 1 T/C 21-000-001. NO DISCREPANCIES NOTED AT THIS TIME. TRACKING UNDER M313. (RESOLVED ON W/O: 538895 TASKCARD: NR-00001 ) C/W TC 21-000-002 - M313 SUBMITTED FOR TC 21-000-003 DUE WITHIN 10 DAYS. (RESOLVED ON W/O: 538958 TASKCARD: NR-00001 ) C/W TC 21-000-003, OILE TYPE SMELL -LEVEL 3. THIS CLEARS M313 MDDR 223941.
